# SDR P5CA9801537

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STATION 500 TO 580 RBL 20 FOUND DELAMINATED.  REMOVED AND REPAIRED PER SRM 51-10-01 AND 51-30-02.
